			Thu	rsday, May 16, 2024   DMH	Spring Training Institute   So	chedule						
	Cultural Competence (DEI)	Substance Use Prevention & Treatment	Clinical	Self-Care	Suicide Prevention	IDD/Dual Diagnosis	Supporting Staff	Children, Youth and Family	Ask DMH			
7:00 AM – 8:00 AM	Conference Registration (Desk open until 5:00 PM), Breakfast, Visit Exhibits – Windgate Hall											
8:00 AM – 9:15 AM <b>Keynote</b> *75 Minutes 1.25 Clock Hours	Living Your Best Life: Elevate Your Professional and Personal Well-being! Susie Arbo, MS, LPC, CRADC Paradise Ballroom ABC											
9:15 AM - 10:00 AM	45 min Break, Visit Exhibits - Windgate Hall											
10:00 AM – 11:30 AM Breakout *90 Minutes 1.5 Clock Hours	The Rainbow Road to Recovery <b>Donna Nesbitt, BA, CADC</b> *Cultural Competency Hours Paradise Ballroom A		Treatment and Diagnosis of Individuals with Schizophrenia Lauren Smalling, MSW, LCSW Paradise Ballroom C	Real self-care for mental health practitioners: Strategies to prevent and treat compassion fatigue and burnout. Sarah Thomas, EdD, MSW, LCSW Parasol II	Prevent Suicide in Jails and Prisons: Save Lives and Avoic Lawsuits <b>AE Daniel, MD, MRC Psych</b> *Suicide Prevention Hours Paradise Ballroom B	with IDD: Working Towards Better Supports	EHR enhancement Clif Johnson, AA,	Assessment of Nonoffending Partners in Child Sexual Abuse Cases for parenting and protective capacities Marie Clark, MA, LMFT, LSOE, LSOTP Windgate 60-61	and Say Hello!			
11:30 AM – 12:45 PM					Lunch Break – Windgate Hal							
12:45 PM – 1:45 PM Super Session *60 Minutes 1 Clock Hour	The Ethics of Competence *Ethics Hours/MO Bar Ethics Justin Bennett, BSW, MSW, LCSW Paradise Ballroom B			Culturally - Attuned Be	havioral Activation to support P *Cultural Competence Hours Ann Steffen, PhD, ABPP Paradise Ballroom A	sychological Resilience	Risk and Resiliency in Adverse Childhood Experiences: Implications for Prevention and Intervention <b>Tim Welch, PhD, LMFT</b> Paradise Ballroom C					
1:45 PM - 2:00 PM			•		Break, Visit Exhibits - Windg							
2:00 PM – 3:30 PM Breakout *90 Minutes 1.5 Clock Hours	Culturally Competent Clinical/Counseling/Talk Therapy Dr. Naaman Lauderdale, ThD, P.PSSY, MA, MAC, MDAACS, MRAS, NCC, LCMHC, LPCS *Cultural Competency Hours Paradise Ballroom A	The Changing Face of Corrections Based Substance Use Services Duane Cummins, PhD, Karin Kitson, BS & Scott O'Kelley, MA, EdS Leeward 74-75	Experiential Assessment and Therapy for Difficult Clients and Confusing Situations John Carpenter, MSW, LCSW Paradise Ballroom C	Self-Awareness Le'Anne Schlotzhauer, BS Parasol II	Firearm Suicide Prevention: A nascent approach to preventing suicide in rural southeast Missouri. Katie Ellison, MS, MA, NCC & Racheal Ward, MA *Suicide Prevention Hours Paradise Ballroom B	Individuals with I/DDs <b>Deb Hendricks, BA</b> Nautical Wheeler	Simple Dreams: What's missing? Keith Ray Mackie, BES, MA Windgate 62-63	The Efficacy of the CRAFT Model of Therapy in a Group Setting Christy Hutton, PhD & Lauren Eisleben, BS, MEd, LPC Windgate 60-61	Ask DMH: Bring Your Questions or Just Stop by and Say Hello! <b>DMH Representatives</b> *no CE credit Parasol I			
3:30 PM - 3:35 PM		Line Deductor The No. (	D'hl's These seconds 11	O a seatile The seatile and the	5 min Break	Assessment and Direction			[			
3:35 PM – 5:05 PM Breakout *90 min 1.5 clock hours	LGBTQIA+: History, Diversity, Inclusion Justin Bennett, BSW, MSW, LCSW *Cultural Competency Hours/MO Bar Ethics and MO Bar Elimination of Bias Hours Paradise Ballroom A	Harm Reduction: The Next Wave in Substance Use Disorder Treatment Lauren Eisleben, BS, MEd, LPC & Jeremy Duke, MA, LPC Leeward 75-75	adjunct with other therapies to enhance treatment	Whole Self	Youth Suicide: A Look at Before and After <b>Shari Grady,</b> <b>PhD, LCPC, LPC, NCC, CISN</b> *Suicide Prevention Hours Paradise Ballroom B	Assessment and Diagnosis of Dementia for Individuals with Developmental Disabilities <b>Kayette Glass, PsyD</b> Nautical Wheeler	Compassion Fatigue Issac Sandidge, MA Windgate 62-63	Adolescent Social Media: Myths Managing Risks and Maximizing Benefits Tim Welch, PhD, Joyce Chang, PhD & Desiree Dixon, BS Windgate 60-61				

				Friday, May 17, 2	024   DMH Spring Trainir	ig Institute   Schedule						
	Physician's Lecture Series *CME	Substance Use Prevention & Treatment	Clinical	Miscellaneous	Ethics	IDD/Dual Diagnosis	Supporting Staff	Children, Youth and Family	Early Childhood	Employment		
7:00 AM – 8:00 AM	Conference Registration (Desk open until 2:30 PM), Breakfast, Visit Exhibits – Windgate Hall											
8:00 AM – 9:15 AM	Keynote – Unbreaking Broken Trust – A Holistic Approach to Trauma Healing and Prevention											
Keynote	LJ Punch, MD											
*75 Minutes	Paradise Ballroom ABC											
1.25 Clock Hours	DMU Auranda Davadias Dallus au ADO											
9:15 AM - 9:45 AM 9:45 AM - 10:00 AM	DMH Awards - Paradise Ballroom ABC 15 min Break, Visit Exhibits - Windgate Hall											
	Evaluating the Effects of	Are U OK? - An anti-	CBT to Support Healthy	Writing Your Way to	Behavioral Health Ethics		Show-Me ECHO: A		Meeting the Need: Early	How Does Providing		
Breakout	Environmental and	stigma campaign and	Grief in the Face of Loss	Recovery	for Private Practice	Needs using Tiered	Model for Patient-		Child Mental Health	Evidence-based		
*90 Minutes	Therapeutic Interventions		Ann Steffen, PhD, ABPP		Terri Cooley-Bennett,	Supports	Centered Education and		Laine Young-Walker,	Supported Employment		
1.5 Clock Hours	on Inpatient Aggression	experience	Paradise Ballroom C	MS	LCSW, LSCSW, CCDP-				MD	IPS Impact Social		
	Contagion	LJ Punch, MD, TJ		Parasol II	D, TTS	Nautical Wheeler	Rachel Mutrux, BA		Leeward 74-75	Determinants of Health?		
	Alexandria Choate, MA	Barber, ATR, LPC, &			*Ethics Hours		Windgate 62-63			Sandra Reese, BS		
	& Niels Beck, PhD	Sandra Mayen, BS			Paradise Ballroom B					Leeward 76-77		
	*CME	Paradise Ballroom A										
11:30 AM - 12:45 PM	Parasol I				Lunch Drock	Windrote Hell						
12:45 PM - 2:15 PM	Psilocybin Use in	Recovery Through	Utilizing the	Connecting with	Behavioral Health Ethics	- Windgate Hall Care at the Crossroads:	Preparing for a System	Effective Interventions in	Cradling Minds, Shaping	Supported Employment		
Breakout	Psychiatric Disorder	Connection: Shifting	Transformative Model of		for Agency Settings	Strategies for Clients with			Futures: A Journey into	IPS Strategies for		
*90 Minutes	Mahmoud Ali, MD	Paradigms in the	Internal Family Systems	Mental Illness	Terri Cooley-Bennett,		Heather Osborne, MA &		the Heart of Infant and	Assisting Individuals with		
1.5 Clock Hours	*CME	Treatment of Substance		Jennifer Gerlach, MSW			Tara Yates, MA	Adverse Childhood	Early Childhood Mental	Substance Use Disorders		
	Parasol I	Use Disorder	Behaviors: Substance	Parasol II	D, TTS	Intellectual/Developmenta		Experiences and Trauma		Obtain Employment.		
		Nigel Darvell, MSW,	Use Disorder, Self-Injury,		*Ethics Hours	I Disabilities			Bre-Ann Slay, PsyD LP	Sandra Reese, BS		
		LCSW, ACSW	and Eating Disorders		Paradise Ballroom B	Jodi Woodruff, PhD		EdD, LCSW, LPC &	IMH-E	Leeward 76-77		
		Paradise Ballroom A	Megan Colvin, MA &			Nautical Wheeler		Michelle Echols	Leeward 74-75			
			Andrea Wiele PLPC Paradise Ballroom C					Windgate 60-61				
2:15 PM - 2:30 PM			Paradise Dailiooni C		15 min Brook Visit E	khibits - Windgate Hall						
2:30 PM - 4:00 PM	Psychiatry for All:	Charting the Landscape	Recognizing and	A Conversation of Best	Working with Groups:	kilibilə - Willugale Hall	Teaching New Staff New	Families of Treatment	Healing Hearts, Reuniting	Missouri Job Center		
Breakout	Considerations in	of Missouri's Recovery	responding to signs of	Practices for Service	Processes and Ethics		Tricks	Refusers: The Neglected		Services		
*90 Minutes	psychiatric care for the	Community Centers	early psychosis	Delivery in the Unhoused			Nathan Honeycutt, MS,		Parental Trauma and	Chad Luetjen		
1.5 Clock Hours	gender diverse	Bridget Coffey, MA,	Rebecca Preston, PhD	Community	LCSW, ACSW		LPC	Mental Health Problems	Attachment in Foster	Leeward 76-77		
	Ethan Johnston, MD	MSW & Lindsey	Paradise Ballroom C	Jessica Craig, MS, LPC			Windgate 62-63	Melanie VanDyke, PhD				
	*CME	Pawlowski, MSW		& Zipporah Lee, MDiv	Ethics Hours			Windgate 60-61	Bre-Ann Slay, PsyD LP			
	Parasol I	Panel:		Parasol II	Paradise Ballroom B				IMH-E			
		Rosie Anderson-Harper, Marsha Hourd, David	,						Leeward 74-75			
		Stoeker, Melanie Cobb,										
		Michelle Charbonnier										
		Paradise Ballroom A										
4:00 PM - 4:05 PM	Break											
4:05 PM - 5:05 PM						stiny with Stories						
Keynote	David Strabala, MSW, LCSW											
*60 Minutes	Paradise Ballroom A											
1 Clock Hour												